# SDR CA120419007

- Difficulty date: April 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 6,961 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3710 · Vacuum Distribution System
- Part: Relief Valve
- Part number: RV05268
- Condition: Failed
- Location: Vacuum Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE PIC SNAGGED THE LOG BOOK,"SUCTION READS 4.1 AT 7500 FT PRESSURE ALT AT 94.5 PERCENT NG. SHOULD BE 4.5-5.5 ".   DURING INSPECTION OF THE VACUUM SYS, THE PRESSURE RELIEF VALVE WAS FOUND MISSING FROM THE SILVER DOME THAT COVERS THE RELIEF VALVE. THE RELIEF VALVE SHOWS SIGNS OF STRESS AND IS DEFORMED.  THE SEALING SURFACES WOULDN`T SEAL AND THERE WAS ERROSION IN BETWEEN THE SEALING SURFACES.  AFTER REMOVAL I ALSO FOUND THE RELIEF VALVE, INTERNALY TO BE WORN TO THE POINT OF BEING VERY UNSERVICABLE.
